# SDR GUUA95453020906A

- Difficulty date: February 9, 2006
- Submitted: January 8, 2009
- Operation: Air carrier
- Aircraft: N87554
- Make and model: Beech 1900D
- Aircraft serial: UE227
- Aircraft time: 19,406 hours, 22,848 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE MX DISCOVERED 2.0 INCH CRACK IN FUSELAGE BELLY SKIN IN SPAR AREA AT BL 30.62.  STOP DRILLED CRACK AND INSTALLED REINFORCEMENT DOUBLER REPAIR.
